| Catalog Number |
8065992645 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
Corneal Edema (1791)
| Date of Event |
05/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that metal particles were appeared at the wound during cataract surgery while using ophthalmic cannula.Procedure was completed on the same day.Additional information received indicating that the metal particles were observed at the main wound was retained.There was swelling in the wounds.The particles were not able to see in post operation due to edema.The patient was advised for a day magnetic resonance due to the material seems metallic.There was no intervention and hospitalization following the event.Ophthalmic knives were also used during procedure.
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report of metal particles noted at the wound and swelling wound and corneal edema; therefore, the condition of the product could not be verified.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.A sample was not received at the manufacturing site and no lot information was provided; therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined with the information obtained; therefore, specific action with regards to this complaint cannot be taken.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).